# SDR CALA2012110200739

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 18,126 hours, 6,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE DENTED JUST ABOVE LAV SERVICE PANEL 1.8 WIDTH .060 DEPTH ACROSS 2 FRAMES AND A STRINGER REPAIRED IAW ECRA 5330-03460.
